# SDR TIPR2015121724529

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N274DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Aircraft time: 57,934 hours, 15,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM FWD LOWER LEG CORRODED AT BS 1681, LBL 24.  REPAIRED IAW SRM 53-60-51, REPAIR 4.
